# SDR HALA2011112800546

- Difficulty date: November 28, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 24259
- Aircraft time: 97,217 hours, 18,326 cycles
- Engine: Pwa PW4062
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT ENGINE EEC C1 STATUS MESSAGE DISPLAYED.  BITE CHECKED PIMU & FOUND EEC CHANNELS A & B FMU CR- CHECK FAILED.  TROUBLESHOT PER FIM.  PIMU MESSAGE INDEX FOUND RESISTANCES WITHIN LIMITS OF FIM & PINS B,A,E,C,D DO NOT GO TO GROUND.  INSPECTED WIRING, CHECKED OK.  RAN ENGINE AT IDLE, MESSAGE DID NOT RETURN. ACFT OK FOR SERVICE.
